# SDR FDEA202109112316

- Difficulty date: September 11, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA3853501
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD SUPPORT ANGLE STA. 1661 LBL=107.25 EXFOLIATED/CORRODED.   (MRKD) REMOVED AND REPLACED WITH NEW FABRICATED FLOOR BOARD SUPPORT P/N AFA3853-501   REF DAC DWG AFA3853 AND SRM 51-33-01 VOL. 2
